MAUDE Adverse Event Report: BD (SUZHOU) BD SAF-T-INTIMA W/PRN YEL 24GA X .75IN; INTRAVASCULAR CATHETER

BD (SUZHOU) BD SAF-T-INTIMA W/PRN YEL 24GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383312
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd saf-t-intima w/prn yel 24ga x.75in catheter broke / separated after placement.The following information was provided by the initial reporter translated from portuguese to english: catheter broke when activating the device, another broke when clamping, and another came with a cut bevel.All were 24 gauge.Oncology, first floor, infusion center.This complaint was made during the training of the intima itself, but they did not keep the material, did not report it before, and do not know the date or batch of the catheter.Had no impact.
 
Additional Manufacturer Narrative
No manufacture lot # provided, factory cannot do related investigation including dhr review risk review, retain sample analysis.Returned sample analysis: two pictures attached and shows the luer-adapter was separated from tubing.Possible cause analysis: extension tubing raw material defect.Luer-adapter poor swaging issue.Ext-tubing poor flaring issue.Current manufacture has control procedure as below to prevent possible causes above: incoming inspection can detect a raw material issue.In-process and outgoing sampling check will do pull force test and leakage test to monitor extension tubing flaring issue and luer-adapter swaging issue.There is no manufacture lot#, we cannot review the manufacture information, analysis is for possible causes as well, the root cause is not clear.
 
Event or Problem Description
No additional information available.

Brand Name
BD SAF-T-INTIMA W/PRN YEL 24GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22005774
Report Number3006948883-2025-00132
Device Sequence Number9201808
Product Code FOZ
UDI-Device Identifier00382903833122
UDI-Public(01)00382903833122
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383312
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown